# SDR COEA2016111201875

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N875FE
- Make and model: Cessna 208B
- Aircraft serial: 0206
- Aircraft time: 12,053 hours, 14,326 cycles
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 26701042RX
- Part serial: 420
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ENROUTE, THE PILOT ENCOUNTERED SEVERE TURBULENCE. THE FUEL RESERVOIR LOW LIGHT ILLUMINATED DURING THE TURBULENCE AND REMAINED ILLUMINATED. THE PILOT DECLARED AN EMERGENCY AND DIVERTED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE COMPLIED WITH THE SEVERE TURBULENCE INSPECTION, NO DEFECTS NOTED. MAINTENANCE REPLACED THE ANNUNCIATOR PANEL. OPS CHECKED GOOD.
